MathSciNet Relay Station
MathSciNet bibliographic data
MR1701320 53B30 (52A38 52A40)
Bahn, Hyoungsick; Ehrlich, Paul A Brunn-Minkowski type theorem on the Minkowski spacetime. Canad. J. Math. 51 (1999), no. 3, 449–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement